MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW SIPAP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).Any additional information provided by the customer will be included in a follow up report.Results of investigation: a vyaire failure analysis technician was unable to verify the customer's reported issue.The ventilator passed all testing and met all vyaire manufacturer specifications.
 
Event or Problem Description
It was reported to vyaire that the sipap unit stopped delivering oxygen while transporting a patient.The patient was immediately removed from the device and provided positive pressure ventilation via manual resuscitator.The customer stated that patient harm is unknown at this time.The baby suffered from unknown acidosis and tried to compensate it by increasing respiration.This was the reason to transport the baby to the university hospital.At this point, there is no indications about brain damage.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8436518
Report Number2021710-2019-10020
Device Sequence Number19345858
Product Code CBK
UDI-Device Identifier10846446005387
UDI-Public(01)10846446005387(11)20120326
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW SIPAP
Device Catalogue Number675-CFG-004
Device Lot NumberBCN01314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;